cancer-icon
Prostate cancer with side effects
My father has been diagnosed with cancer 5month back. Initially he has urine related issue so doctor recemended for TURP after surgery biopsy was done so he has been diagnosed prostate cancer with Gleason score(5+4) then urologists suggested for hormonal therapy ( zoladex 10.8mg). We are proceeding with that but father has become weak and there are while patches all over his body also his tongue has swellon and ulcer. Could you please suggest the reason why it is happening and what should we do ??? Is there any side effect of the hormonal therapy and medicines that he is taking ??
42 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Your father is suffering from metastatic ca prostate. Can you share prostate scan report? I hope your  doctor has explained both the options before starting the treatment ( chemical vs surgical castration). I he is having problem with this medicine you can opt for Surgical castration.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.